# SDR RAIA00108002

- Difficulty date: August 6, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 18,620 hours, 21,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: RA50A54
- Condition: Failed
- Location: Left Wing L/E
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7320-STL-RIGHT AIR-CONDITIONING PACK VALVE FAULTED ON TAXI, LEFT PACK VALVE FAULTED ON TAXI. MAINTENANCE INSPECTED AND CLEANED RIGHT PACK VALVE ELECTRICAL CONNECTOR, MAINTENANCE INSPECTED AND REPLACED LEFT BLEED AIR SEALS.
